Gastroenterology Community
Magnesium Citrate and burning stomach
About This Community:

Ask questions on Gastroenterology issues: Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Magnesium Citrate and burning stomach

I was given a bottle of Magnesium Citrate last night at the ER and told to drink it. I drank half of it. Fifteen minutes afterwards, my stomach started burning. Now it's burning like fire.

I take Nexium and Pepcid regularly, and suspect I have bile reflux issues.

Any idea what the magnesium citrate might have aggravated? I'm in really bad pain.
Related Discussions
2 Comments Post a Comment
Blank
Avatar f tn
Magnesium citrate is a laxative. I took it 3weeks ago. I wonder where the pain is from because the medicine is suppose to make u have several bbowel movement. If you dont use the bathroom several times you should see a doctor for help
Blank
Avatar m tn
oh, i've been a waterworks. it's doing its job. but the burning pain wasn't part of the deal.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank